Ask a Doctor and Get an Answer to Your Medical Question ASAP
By all means. See if you can upload a picture.
I agree with the basic blood tests and thyroid check, particularly with the history of weight gain and difficulty getting weight off. Are you taking any medications for the IBS or other conditions?
Neither of these medications causes much in the way of side effects, but one always has to consider this when an unusual symptom occurs. For example, prilosec can cause dryness of the mouth. If one had a mild allergy to it, one could also get what we call angioedema (fluid accumulating under the skin.) So if the timing is suspicious, you could stop taking it for a couple weeks to see if the dry mouth and skin dimpling improve. Other than that, dimpling of the skin is sometimes due to abnormal deposition of fat, creating the appearance of dimpling, or shifting of fat due to pressure on a given area, such as the elbows from resting them on a hard surface repeatedly. I would suggest you await the results of your blood tests as renal dysfunction, liver dysfunction, thyroid dysfunction can all affect our handling of fluids and fat. If these tests are all normal, this would be very reassuring, even in the absence of a definitive diagnosis regarding the dimpling of the skin.
You're welcome. Hope all works out for the best and that you get the proper care.